# SDR UIEA2017083001583

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 94,449 hours, 17,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N509
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT MISSING ON UPPER DECK.  REMOVED AND REPLACED THE LIGHT ASSY IAW 33-51-12, OPS CHECKED GOOD.
